MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS TL SPACER 12 X 30 X 4 DEG; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVS TL SPACER 12 X 30 X 4 DEG; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48370124
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an implant was warped on the area where the inserter is suppose to attach to the implant.Because of that the implant wouldn't stay attached to the inserter it keep falling off.
 
Additional Manufacturer Narrative
Risk assessment; device was discarded and lot# was not provided therefore device evaluation, device history review and complaint history review could not be performed.Without the device evaluation, the exact root cause cannot be determined conclusively.
 
Event or Problem Description

Brand Name
AVS TL SPACER 12 X 30 X 4 DEG
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6234200
Report Number0009617544-2017-00006
Device Sequence Number858009
Product Code MQP
UDI-Device Identifier07613153046462
UDI-Public(01)07613153046462
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48370124
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2017
Supplement Report FDA Received Date03/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1